| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.During processing of this complaint, attempts were made to obtain complete device information.
Event or Problem Description
It was reported that during an explant procedure on (b)(6) 2026 [related manufacturer reference number: 1627487-2026-01991] the l5 lead was partially removed, and a portion of the lead was left in the patient.